# SDR VNAA20240213003

- Difficulty date: February 5, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,670 hours, 18,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHS ON SEAT RAILS LBL9 BTW FS 477.40 TO FS 693.00 AT PASSENGER CABIN.  SEAT RAILS LBL9 BTW FS 477.40 TO FS 693.00 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02, WAS FABRICATED PER CRJ900 SRM 53-00-49-201-002-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
